# SDR DL73K970047

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 189929
- Condition: Loose
- Location: Rt Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING, LNDG GEAR HANDLE WOULD NOT MOVE.  FOLLOWED POM PROCEDURES, WARNING HORN REMAINS ON WHEN FLAPS UP INDICATES AIR/GRD SENSORS IN GROUND MODE.  RETERMINATED GRD WIRE FOR PROX SWITCH S106 GEAR AIR SENSE GEAR HANDLE, OPERATION NORMAL.  L.
